PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 21 | 1 | 63-75
Tytuł artykułu

Selection theorems for stochastic set-valued integrals

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Some special selections theorems for stochastic set-valued integrals with respect to the Lebesgue measure are given.
Twórcy
  • Institute of Mathematics Technical University, Podgórna 50, 65-246 Zielona Góra, Poland
Bibliografia
  • [1] M. Kisielewicz, Set-valued stochastic integrals and stochastic inclusions, Stoch. Anal. Appl. 15 (5) (1997), 783-800.
  • [2] M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer Acad. Publ., PWN, Dortrecht-Boston-London-Warszawa 1991.
  • [3] M. Kisielewicz, Weak compactness of solution set of stochastic differential inclusions, Topol. Meth. in Nonlin. Anal. (presented to print).
  • [4] L. Rybiński, On Carathéodory type selections, Fund. Math. 125 (1985), 187-193.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmps_1020
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.